Translator Disclaimer
April 2004 Rademacher chaos: tail estimates versus limit theorems
Ron Blei, Svante Janson
Author Affiliations +
Ark. Mat. 42(1): 13-29 (April 2004). DOI: 10.1007/BF02432908

Abstract

We study Rademacher chaos indexed by a sparse set which has a fractional combinatorial dimension. We obtain tail estimates for finite sums and a normal limit theorem as the size tends to infinity. The tails for finite sums may be much larger than the tails of the limit.

Citation

Download Citation

Ron Blei. Svante Janson. "Rademacher chaos: tail estimates versus limit theorems." Ark. Mat. 42 (1) 13 - 29, April 2004. https://doi.org/10.1007/BF02432908

Information

Received: 30 September 2002; Revised: 26 May 2003; Published: April 2004
First available in Project Euclid: 31 January 2017

MathSciNet: MR2056543
zbMATH: 1049.60007
Digital Object Identifier: 10.1007/BF02432908

Rights: 2004 © Institut Mittag-Leffler

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.42 • No. 1 • April 2004
Back to Top